# SDR HEEA0015395

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 212070238007
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS EXCESSIVE FRICTION AND KNOB IS HARD TO TURN.
